# SDR SWAA2023020290081

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 UPPER FWD CORNER CUT OUT DOOR FWD GALLEY AND LAV 2023-37137<[01] PERFORMED REPAIR ON FRAME ON BS 312 UPPER FWD CORNER CUT OUT DOOR FWD GALLEY AND LAV IAW EA # M-22-153-01244 TOOL USED PN: 500-752-20 S/N: B21038254 DUE DATE : 14/SEP/23;[02] PERFORMED REPAIR ON FRAME ON BS 312 UPPER FWD CORNER CUT OUT DOOR FWD GALLEY AND LAV IAW EA # M-22-153-01244 TOOL USED PN: 500-752-20 S/N: B21038254 DUE DATE : 14/SEP/23. ITEM RII.
